# SDR DALA107589856

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 75,160 hours, 75,362 cycles
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND SEAT 26D EMERGENCY PATH LIGHT INOP. REPAIRED BROKEN WIRE IAW AMDS 33-51-04.  OPS CHECK OF LIGHT IS NOW GOOD.
